Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 30, 2011, 4:15 PM CST for Leon County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2011, 4:15 PM CST (22:15 UTC)
- Expired
- Jan 30, 2011, 5:00 PM CST
- In force
- 45 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Leon County, TX
The radar
The Ft Hood radar (KGRK), 164 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 924 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
241
WUUS54 KFWD 302215
SVRFWD
TXC289-302300-
/O.NEW.KFWD.SV.W.0003.110130T2215Z-110130T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CST SUN JAN 30 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LEON COUNTY IN NORTHEAST TEXAS...
* UNTIL 500 PM CST
* AT 414 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF CENTERVILLE...AND MOVING SOUTHEAST AT 15 MPH. THIS
WARNING REPLACES THE PREVIOUS WARNING FOR LEON COUNTY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN LEON COUNTY AT 430 PM
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 153 AND 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3127 9571 3122 9574 3116 9573 3114 9577
3111 9577 3109 9598 3108 9603 3137 9609
3158 9582 3146 9571 3139 9569 3137 9566
3132 9565
TIME...MOT...LOC 2214Z 301DEG 13KT 3130 9587
$$3 follow-up statements
978
WWUS54 KFWD 302233
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CST SUN JAN 30 2011
TXC289-302300-
/O.CON.KFWD.SV.W.0003.000000T0000Z-110130T2300Z/
LEON TX-
433 PM CST SUN JAN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR EASTERN LEON COUNTY...
AT 432 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF CENTERVILLE...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN LEON COUNTY AT 450 PM CST
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 153 AND 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3127 9571 3122 9574 3116 9573 3114 9577
3111 9577 3109 9598 3108 9603 3137 9609
3158 9582 3146 9571 3139 9569 3137 9566
3132 9565
TIME...MOT...LOC 2232Z 268DEG 13KT 3131 9583
$$
82/JLD323
WWUS54 KFWD 302249
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CST SUN JAN 30 2011
TXC289-302300-
/O.CON.KFWD.SV.W.0003.000000T0000Z-110130T2300Z/
LEON TX-
449 PM CST SUN JAN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR EASTERN LEON COUNTY...
AT 448 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES NORTHWEST OF CENTERVILLE...MOVING NORTHEAST
AT 15 MPH. IN ADDITION...THERE IS ANOTHER STRONG STORM LOCATED
APPROXIMATELY 12 MILES EAST OF CENTERVILLE MOVING EAST.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL LEON COUNTY AT 500 PM CST
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 153 AND 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3127 9571 3122 9574 3116 9573 3114 9577
3111 9577 3109 9598 3108 9603 3137 9609
3158 9582 3146 9571 3139 9569 3137 9566
3132 9565
TIME...MOT...LOC 2248Z 241DEG 12KT 3131 9600
$$
82/JLD037
WWUS54 KFWD 302305
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CST SUN JAN 30 2011
TXC289-302315-
/O.EXP.KFWD.SV.W.0003.000000T0000Z-110130T2300Z/
LEON TX-
505 PM CST SUN JAN 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEON COUNTY EXPIRED AT
500 PM CST...
AT 500 PM CST THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING
WEAKENED AND WERE NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THESE THUNDERSTORMS. IF ANY OF THE STORMS
INTENSIFY...A NEW WARNING MAY BE NEEDED.
LAT...LON 3127 9571 3122 9574 3116 9573 3114 9577
3111 9577 3109 9598 3108 9603 3137 9609
3158 9582 3146 9571 3139 9569 3137 9566
3132 9565
TIME...MOT...LOC 2249Z 241DEG 12KT 3131 9600
$$
82/JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 4:12 PM CST, 3 minutes earlier.
Area forecast discussion, Jan 30, 4:12 PM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 412 PM CST SUN JAN 30 2011 .DISCUSSION... AN INCREDIBLY ACTIVE WEEK OF WEATHER IS COMING UP AND THERE IS LOTS TO DISCUSS TODAY. FIRST OFF...WEAK COLD FRONT IS SLOWLY MOVING THROUGH AREA AND CURRENTLY BISECTS THE CWA WITH VERY WARM/HUMID CONDITIONS TO THE SOUTH. THIS HAS CREATED AN UNSTABLE/UNCAPPED AIR MASS AHEAD OF THE FRONT...BUT FORCING IS RATHER WEAK AS THE SHORTWAVE HAS MOVED ON BY. STILL EXPECT ISOLATED STORMS TO DEVELOP ACROSS THE SE ZONES INTO THE EARLY EVENING HOURS. ISOLATED SEVERE HAIL IS POSSIBLE DUE TO HIGH INSTABILITY AND COLD TEMPS ALOFT. FRONT SHOULD PULL UP STATIONARY TONIGHT ACROSS THE FAR SOUTHEAST ZONES. FOG LOOKS LIKE A GOOD BET ALONG AND AHEAD OF THE FRONT AS WINDS GO CALM AND DEWPOINT DEPRESSIONS FALL TO ZERO. AS THE FRONT STARTS TO RETREAT NW LATE TONIGHT THIS FOG SHOULD BUILD INTO THE I-35 CORRIDOR SOUTH OF THE METROPLEX. THINK FOG WILL TRANSITION TO LOW LEVEL STRATUS IN THE METROPLEX BUT THIS WILL BE SOMETHING TO WATCH. FRONT WILL CONTINUE TO SLOWLY RETREAT NORTH TOMORROW BUT PREFER THE NAM FORECAST WHICH STALLS IT OUT ALONG THE I-20 CORRIDOR. HIGH TEMPS WILL BE DRAMATICALLY DIFFERENT ACROSS THE CWA WITH 70S AND SUN IN THE SOUTH AND 40S AND LOW CLOUDS IN THE NORTH. OTHER MODELS MIX OUT THE SHALLOW COLD AIR AND SHOW MUCH WARMER TEMPS ACROSS THE NORTH BUT NAM IS SUPERIOR IN THESE SITUATIONS AND HAS BEEN HINTING AT THIS FOR SEVERAL DAYS. AN UPPER LOW NOW MOVING INTO NEVADA WILL BE RAPIDLY MOVING TOWARD TEXAS AND SHOULD CROSS THROUGH EARLY TUESDAY. STRONG DYNAMIC LIFT WILL SPREAD OVER THE AREA MONDAY EVENING AND INSTABILITY SOUTH OF THE FRONT IS PRESENT FOR A FEW THUNDERSTORMS. THE ENVIRONMENT IS STRONGLY SHEARED TOMORROW NIGHT AND THERE MAY BE ENOUGH CAPE FOR A FEW STORMS TO BECOME SEVERE TO THE SOUTH OF I-20. ELEVATED INSTABILITY ON THE COLD SIDE OF THE FRONT IS SUFFICIENT FOR INCLUSION OF SOME THUNDERSTORMS THERE TOO. MEANWHILE...AN ARCTIC AIR MASS WHICH IS STILL DEVELOPING OVER WEST- CENTRAL CANADA WILL BEGIN TO HEAD SOUTH. PRESSURE RISES IN RESPONSE TO THE MOVING UPPER LEVEL FEATURES WILL OCCUR AND WINDS ACROSS THE PLAINS TURN NORTHERLY AND INCREASE LATE MONDAY. AS THE COLDER AIR POURS IN...THE STALLED FRONT OVER THE I-20 CORRIDOR WILL UNDERGO INTENSE FRONTOGENESIS...AIDING IN STRONG LIFT AND WIDESPREAD CONVECTION OVER OUR AREA AFTER MIDNIGHT. STRONG COLD ADVECTION ON THE BACKSIDE WILL IMPORT SUBFREEZING AIR INTO THE NW ZONES BETWEEN 3 AND 6 AM TUESDAY...AND INTO THE METROPLEX AROUND OR JUST AFTER SUNRISE TUESDAY. AS THIS OCCURS A CHANGE FROM RAIN TO FREEZING RAIN AND SLEET WILL OCCUR. RAINFALL RATES MAY BE INTENSE AND RAIN DROPS WILL BE VERY WARM INITIALLY DUE TO 850 TEMPS OF 5-10C. IN ADDITION GROUND AND SURFACE OBJECT TEMPS WILL BE WARM AND NOT HAVE MUCH TIME TO COOL BELOW FREEZING. THEREFORE THE SURFACE TEMP MAY FALL BELOW FREEZING WHILE RAIN IS OCCURRING...BUT VERY LITTLE WILL ACTUALLY FREEZE...AT LEAST NOT UNTIL TEMPS GET INTO THE 20S WHICH IS FORECAST TO OCCUR. HOWEVER ONCE SURFACE TEMPS GET INTO 20S THINK THE PRIMARY PRECIP TYPE WILL TRANSITION OVER TO SLEET WITH 925 TEMPS DROPPING TO -10C. THE PRIMARY MESSAGE IS THAT WE EXPECT SLEET TO BE THE DOMINANT AND PROBLEM WINTER PRECIP TYPE...AND IT MAY BE HEAVY ACROSS THE NW ZONES WHERE ACCUMULATIONS OF 1/2-3/4 INCH ARE POSSIBLE. AS TEMPS FALL INTO THE 20S...WET ROADS/BRIDGES SHOULD FREEZE OVER. WE HAVE ISSUED A WINTER STORM WATCH ALONG AND NORTH OF A BRECKENRIDGE TO MINERAL WELLS TO DECATUR TO GAINESVILLE LINE. THIS REGION WILL HAVE THE COLDEST TEMPS OF MID 20S BEFORE PRECIP COMES TO AN END. JUST TO THE SE OF THE WATCH /INCLUDING THE METROPLEX/ A WINTER WEATHER ADVISORY LOOKS PROBABLE BUT IT IS TOO EARLY TO ISSUE ONE NOW. IN THIS AREA EXPECT RAIN WITH SUBFREEZING TEMPS...BUT ONCE AGAIN NOT EXPECTING MUCH ICING DUE TO WARM RAIN/OBJECT TEMPS. ONCE THE TRANSITION TO SLEET OCCURS THINK WET BRIDGES/OVERPASSES WILL START TO ICE OVER. SLEET ACCUMS IN THE METROPLEX SHOULD BE 1/4 OR LESS. THE SIGNIFICANT PRECIPITATION SHOULD RAPIDLY END FROM WEST TO EAST DURING THE LATE MORNING HOURS WHEN THE LIFT SHUTS DOWN AS SHORTWAVE PASSES THROUGH AND COLD ADVECTION DEEPENS/STABILIZES THE AIR MASS. SOME LINGERING AND WRAP AROUND LIGHT SNOW MAY OCCUR AROUND MIDDAY FOR AREAS NORTH OF THE I-20 CORRIDOR...WITH SNOW ACCUMS OF 1/2 TO 1 INCH. TO THE SOUTH OF I-20 MAINLY RAIN IS EXPECTED...BUT A BRIEF CHANGE OVER TO FREEZING RAIN WITH MINIMAL IMPACTS IS POSSIBLE BEFORE PRECIP ENDS. THE MAIN STORY WITH THIS SYSTEM IS GOING TO BE THE COLD TEMPS. AT THIS POINT IT LOOKS LIKE ONE OF THE MOST SIGNIFICANT COLD SPELLS IN MANY YEARS...BUT THIS HARD THING TO QUANTIFY SINCE WE HAVE HAD A SINGLE NIGHT/S LOW TEMP COLDER LAST YEAR THAN ANYTHING CURRENTLY FORECAST. THIS WILL BE A PROLONGED COLD SPELL WITH LOTS OF WIND. AT LEAST A COUPLE DAYS OF SUBFREEZING HIGHS ARE EXPECTED. PATTERN IS VERY FAVORABLE FOR THE TRANSPORT OF ARCTIC AIR WELL SOUTH INTO OUR AREA...AND 850 MB TEMPS ARE FORECAST TO REACH -14 TO -6 DEG C IN THE CWA. THIS UPPER PATTERN IS COMPARABLE TO THE COLD SPELL IN JAN 1997 WHEN SEVERAL DAYS BELOW FREEZING OCCURRED. TEMPS SHOULD FALL INTO TEENS TUESDAY NIGHT WITH NORTH WINDS AT 20-30 MPH AND GUSTY. WIND CHILLS SHOULD REACH SINGLE DIGITS OVER THE ENTIRE AREA WITH BELOW 0 VALUES IN THE NORTHERN HALF OF CWA. WINDS CONTINUE INTO WEDNESDAY AND CLOUDS ARE EXPECTED TO HANG AROUND NORTH OF I-20. COULD SEE A FEW SNOW FLURRIES FROM A PASSING MID LEVEL WAVE IN THE NW ZONES...BUT DRY AIR AT THE SURFACE SHOULD LIMIT ACCUMS. HIGHS WEDNESDAY WILL ONLY BE IN THE LOW-MID 20 NORTH TO LOW 30S SOUTH. TEENS FOR LOWS ARE EXPECTED IN MOST AREAS FOR 3 CONSECUTIVE NIGHTS. THE WINDS SHOULD FINALLY COME DOWN BY WEDNESDAY NIGHT AND COLD ADVECTION SHOULD WANE FOR SOME SLOW MODERATION OF TEMPS THURSDAY AND INTO FRIDAY. EXPOSED PIPES MAY NEED TO BE WRAPPED DUE TO THE DURATION AND INTENSITY OF THIS COLD SPELL. FINALLY WE HAVE BEEN INTERNALLY DISCUSSING THE POTENTIAL FOR ANOTHER SYSTEM BY NEXT WEEKEND FOR A COUPLE DAYS NOW. BASICALLY THE UPPER LEVEL PATTERN LEAVES AN UPPER LOW AT THE BASE OF THE TROUGH TO OUR WEST. MODELS HAVE BEEN SHOWING FLASHES OF BRINGING THIS LOW THROUGH IN TACT FRI-SUN. MOST HAVE NOW SETTLED ON BRINGING THIS THROUGH IN THE FRIDAY TIMEFRAME NOW...BUT FEW ARE VERY BULLISH WITH MOISTURE PROFILES. THE PATTERN IS SIMILAR TO THE CHRISTMAS DEC 2004 SNOWSTORM IN SOUTH TEXAS...AND MODELS SHOWED THAT LOW HAVING LITTLE MOISTURE TOO UNTIL IT WAS TOO LATE. EITHER WAY WE ARE CLOSELY WATCHING THIS SYSTEM TO SEE WHERE IT TRACKS... AND BELIEVE IF THE 500 MB PATTERN VERIFIES LIKE THE ECMWF/GEM/GFS SHOW...IT WILL FIND THE MOISTURE. HAVE INTRODUCED 20 PERCENT CHANCE OF SNOW FRIDAY AND FRIDAY NIGHT...BUT MUCH UNCERTAINTY STILL EXISTS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 56 33 33 16 / 5 10 100 80 10 WACO, TX 50 71 41 41 17 / 10 10 70 60 10 PARIS, TX 48 54 42 42 16 / 10 10 100 100 10 DENTON, TX 35 52 29 29 15 / 5 10 100 80 10 MCKINNEY, TX 42 53 32 32 15 / 5 10 100 90 10 DALLAS, TX 44 56 35 35 16 / 5 10 100 90 10 TERRELL, TX 47 60 40 40 17 / 10 10 100 90 10 CORSICANA, TX 56 68 45 45 18 / 20 10 80 90 10 TEMPLE, TX 54 75 45 45 17 / 10 10 70 60 10 MINERAL WELLS, TX 36 61 27 27 13 / 5 10 100 60 10 && .FWD WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON FOR TXZ091-092-100>102-115-116. &&
Hazardous weather outlook, Jan 30, 7:58 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 758 AM CST SUN JAN 30 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 758 AM CST SUN JAN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING SOUTHEAST OF CAMERON...CORSICANA...EMORY LINE. CLOUD TO GROUND LIGHTNING MAY ACCOMPANY ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN WILL DEVELOP AREA WIDE MONDAY NIGHT AHEAD OF AN APPROACHING ARCTIC COLD FRONT. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. A FEW STRONG STORMS WITH HAIL WILL BE POSSIBLE. THE RAIN MAY CHANGE OVER TO FREEZING RAIN BEFORE DAYBREAK TUESDAY ALONG AND NORTHWEST OF A BRECKENRIDGE TO BOWIE LINE. AS MUCH COLDER AIR CONTINUES TO FILTER THROUGH NORTH TEXAS TUESDAY...THE RAIN WILL CHANGE OVER TO A WINTERY MIX OF FREEZING RAIN...SLEET AND EVEN SOME SNOW ACROSS AREAS ALONG AND NORTHWEST OF A KILLEEN TO ATHENS LINE. THE COMBINATION OF STRONG NORTHERLY WINDS AND COLD TEMPERATURES BEHIND THE ARCTIC FRONT WILL RESULT IN WIND CHILLS IN THE SINGLE DIGITS AND TEENS BOTH TUESDAY AND WEDNESDAY. SOME WIND CHILLS NEAR OR BELOW ZERO MAY OCCUR WEDNESDAY MORNING NORTHWEST OF A LAMPASAS TO EMORY LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 30, 2:43 PM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CST SUN JAN 30 2011
TXZ135-302115-
HENDERSON TX-
243 PM CST SUN JAN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HENDERSON COUNTY
AT 240 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF ATHENS...BETWEEN LARUE AND
POYNOR...MOVING NORTHEAST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE AND COFFEE CITY.
ANOTHER STRONG STORM WAS LOCATED ON LAKE PALESTINE. BOTH STORMS WILL
IMPACT THE LAKE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3208 9546 3206 9566 3213 9570 3225 9548
3220 9546 3218 9546 3215 9547 3209 9543
TIME...MOT...LOC 2040Z 243DEG 15KT 3210 9555
25Special weather statement, Jan 30, 2:58 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CST SUN JAN 30 2011
TXZ135-148-302130-
HENDERSON TX-ANDERSON TX-
258 PM CST SUN JAN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL ANDERSON COUNTY
SOUTHEASTERN HENDERSON COUNTY
AT 258 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF PALESTINE...OR 3 MILES SOUTH
OF POYNOR...MOVING NORTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...COFFEE CITY...
AND FRANKSTON.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3199 9544 3197 9544 3192 9560 3206 9572
3226 9547 3222 9547 3220 9546 3218 9546
3215 9547 3209 9542 3201 9542
TIME...MOT...LOC 2058Z 240DEG 7KT 3203 9559
25Special weather statement, Jan 30, 3:22 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CST SUN JAN 30 2011
TXZ162-302145-
LEON TX-
322 PM CST SUN JAN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN LEON COUNTY
AT 320 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF CENTERVILLE...MOVING NORTHEAST
AT 10 MPH.
FLO IS IN THE PATH OF THIS STORM.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3125 9596 3141 9615 3150 9606 3158 9589
3142 9572
TIME...MOT...LOC 2120Z 225DEG 8KT 3138 9596
25Local storm report, Jan 30, 3:35 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CST SUN JAN 30 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL COFFEE CITY 32.13N 95.48W
01/30/2011 E1.75 INCH HENDERSON TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED NEAR COFFEE CITY.Local storm report, Jan 30, 4:12 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CST SUN JAN 30 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 12 N PALESTINE 31.92N 95.63W
01/30/2011 E0.75 INCH ANDERSON TX EMERGENCY MNGR
12 N OF PALESTINE AT FM315 & CR 441.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 2:43 PM CST | Special Weather Statement | FWD | Henderson | 32 min |
| Jan 30, 2:58 PM CST | Special Weather Statement | FWD | Anderson | 32 min |
| Jan 30, 3:21 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 54 min |
| Jan 30, 3:22 PM CST | Special Weather Statement | FWD | Leon | 23 min |
| Jan 30, 3:37 PM CST | Severe Thunderstorm Warning | FWD | Leon | 53 min |
| Jan 30, 4:19 PM CST | Winter Storm Watch | FWD | Collin, Comanche, Cooke, Dallas, Denton, Eastland and 16 more | 23 hr |
| Jan 30, 4:22 PM CST | Special Weather Statement | FWD | Anderson | 23 min |
| Jan 30, 4:53 PM CST | Special Weather Statement | FWD | Anderson | 22 min |
| Jan 30, 5:02 PM CST | Severe Thunderstorm Warning | FWD | Anderson | 43 min |
| Jan 30, 5:16 PM CST | Special Weather Statement | FWD | Leon | 29 min |
| Jan 30, 5:20 PM CST | Special Weather Statement | FWD | Freestone | 25 min |
| Jan 30, 5:46 PM CST | Special Weather Statement | FWD | Henderson | 29 min |
| Jan 30, 5:48 PM CST | Special Weather Statement | FWD | Leon | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.